MAUDE Adverse Event Report: BECTON DICKINSON BD NEEDLE ECLIPSE 23X1 RB; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON BD NEEDLE ECLIPSE 23X1 RB; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305762
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd needle eclipse 23x1 rb needle broke it was reported by the customer that band aid it was still bleeding and noticed what looked like a silver piece, small part of needle was stuck in the pt arm.Verbatim: rcc received a complaint via phone.Pir attached.Bd ref 305762-eclipse needle lot 2313900 issue: pharm admin depo to pt put band aid over site, pt went home and took band aid it was still bleeding and noticed what looked like a silver piece, small part of needle was stuck in the pt arm.Customer said she removed it and the bleeding stopped.Clinician did not notice anything wierd after med.Was administered.Doe (b)(6) 2025 actual device not available but representative samples are.Canada complaint task our canada team for sample return kit.
 
Additional Manufacturer Narrative
Our quality engineer inspected the photos and 5 representative samples submitted for evaluation.The reported issue of needle broken/ leakage was not confirmed upon inspection of the samples.Analysis of the samples showed epoxy adhesives bonded with the cannula to the hub and secured the joint area.No damage was observed on the hub luer surface.The samples were subjected to a hub leak test and no leak was observed at the hub assembly.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Production records have been reviewed, and this batch meets our manufacturing specification requirements.The root cause could not be determined as the leak could not be recreated.

Brand Name
BD NEEDLE ECLIPSE 23X1 RB
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22666204
Report Number2243072-2025-00937
Device Sequence Number12622490
Product Code FMI
UDI-Device Identifier00382903057627
UDI-Public(01)00382903057627(11)221109(17)271031(10)2313900
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K010188
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305762
Device Lot Number2313900
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2025
Supplement Date Received by Manufacturer08/19/2025
Initial Report FDA Received Date07/30/2025
Supplement Report FDA Received Date08/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown